Factorization of birational morphisms of regular schemes.
Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 505-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
factorization of proper birational morphisms, regular schemes, exceptional divisor, blowing ups
@article{MZ_1993__212_4_174499,
author = {Zhaohua Luo},
title = {Factorization of birational morphisms of regular schemes.},
journal = {Mathematische Zeitschrift},
pages = {505--510},
year = {1993},
volume = {212},
number = {4},
zbl = {0806.14008},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174499/}
}
Zhaohua Luo. Factorization of birational morphisms of regular schemes.. Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 505-510. http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174499/